×

zbMATH — the first resource for mathematics

Random walks on compact groups and the existence of cocycles. (English) Zbl 0344.28010

MSC:
28D05 Measure-preserving transformations
60G50 Sums of independent random variables; random walks
PDF BibTeX Cite
Full Text: DOI
References:
[1] W. Ambrose,Representation of ergodic flows, Ann. of Math.42 (1941), 723–739. · Zbl 0025.26901
[2] S. C. Bagchi, J. Mathew and M. G. Nadkarni,On systems of imprimitivity on locally compact abelian groups with dense actions, Acta Math.133 (1974), 287–304. · Zbl 0325.22003
[3] R. M. Belinskaya,Partitions of Lebesgue space in trajectories defined by ergodic automorphisms, Functional Anal. Appl.2 (1968), 190–199.
[4] T. W. Gamelin,Uniform Algebras, Prentice Hall, Englewood Cliffs, N. J., 1969. · Zbl 0213.40401
[5] H. Helson,Compact groups with ordered duals, Proc. London Math. Soc.14A (1965), 144–156. · Zbl 0142.10401
[6] H. Helson and J. P. Kahane,Compact groups with ordered duals, III, J. London Math. Soc.4 (1972), 573–575. · Zbl 0227.43007
[7] H. Helson and D. Lowdenslager,Invariant subspaces, in Proc. Int. Symp. on Linear Spaces, Jerusalem, 1961, pp. 251–262. · Zbl 0142.10305
[8] A. A. Kirillov,Dynamical systems, factors, and group representations, Russian Math Surveys22 (1967), 63–75. · Zbl 0169.46602
[9] G. W. Mackey,Infinite dimensional group representations, Bull. Amer. Math. Soc.69 (1963), 628–686. · Zbl 0136.11502
[10] G. W. Mackey,Ergodic theory and virtual groups, Math. Ann.166 (1966), 187–207. · Zbl 0178.38802
[11] A. Ramsay,Virtual groups and group actions, Advances in Math.6 (1971), 253–322. · Zbl 0216.14902
[12] M. Rosenblatt,Markov Processes. Structure and Asymptotic Behavior, Springer-Verlag, Berlin, 1971. · Zbl 0236.60002
[13] A. M. Stepin,Cohomologies of automorphism groups of a Lebesgue space, Functional Anal. Appl.5 (1971), 167–168. · Zbl 0236.28009
[14] W. A. Veech,Finite group extensions of irrational rotations, Israel J. Math.21 (1975), 240–259. · Zbl 0334.28014
[15] K. Yale,Invariant subspaces and projective representations, Pacific J. Math.36 (1971), 557–565. · Zbl 0211.43005
[16] R. J. Zimmer,Extensions of ergodic group actions, Illinois J. Math.20 (1976), 373–409. · Zbl 0334.28015
[17] R. J. Zimmer,Ergodic actions with generalized discrete spectrum, to appear. · Zbl 0349.28011
[18] R. J. Zimmer,Compact nilmanifold extensions of ergodic actions, to appear. · Zbl 0353.28011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.